| Model Number |
SC-1110-02 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Codes |
Burning Sensation (2146); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient felt stimulation and burning sensation all around the body.The patient noted that they are supposed to feel stimulation at the back.The patient underwent an implantable pulse generator (ipg) explant procedure.
Additional Manufacturer Narrative
Block d2b: additional applicable product code: qrb.